A 44-year-old member asked:
I've got lidocaine hci 2% and epinephrine 1:1000, 000 injection viles. what whould happen if i drank it?
1 doctor answer • 3 doctors weighed in
Psychiatry 25 years experience
Are you suicidal?: If you are having
thoughts about killing yourself by ingesting vials of lidocaine/ epinephrine, get seen at the nearest emergency room now. Have a friend or relative drive you or call 911 for emergency services for transport. You can call the national suicide hotlines 24/7 at 1-800-suicide (1-800-784-2433) or 1-800-273 – talk (1-800-273-8255) for support.
4.3k viewsReviewed >2 years ago
A 40-year-old member asked:
What to do if I have lidocaine hci 2% and epinephrine 1:1000,000 injection viles what whould happen if I drank it?
1 doctor answer • 1 doctor weighed in
Anesthesiology 17 years experience
Bad idea: It begs the question as to WHY you would drink it!! A substantial amount of the Lidocaine and Epinephrine would be absorbed into your blood stream very fast through the mucosa of your mouth, throat and esophagus. Your heart would begin to beat rapidly/erratically, your blood pressure would rise, your mouth would get numb. If you drank ENOUGH lidocaine, you would have a seizure and possibly die.
4k viewsAnswered >2 years ago
Last updated Mar 31, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.